Others have mentioned this but there is no good study about it. I would watch it to make sure it doesn't go lower, but your resting night heart rate also depends on your anxiety level, other medications, and if you are in good athletic shape. If worried, talk to your doctor and review all other medications, including potential beta blockers.
I hope that you feel better soon. Perhaps your increased heart rate was due to your anxiety and maybe now that you are on Lexapro, your anxiety has lessened and your heart rate is lower.
My resting heart rate ranges between 52 and 58 because I work out 4 times a week. So...a low heart rate can be absolutely normal.
Yes, I have been on this meds now for 8 days and I have noticed a lower heart rate not to mention an arrythmia (PVC) extra beats which I have a diagnosis for. The drug works fantastic but I am going off the drug largely because I am scared that it could cause other cardiac issues- back on zoloft I am afraid.
I am not on any other meds except lexapro. I am afraid to take to many meds. I never even liked to take tylenol. The lexapro is making me feel better. I was just nervous about my heartrate being low. I try to exercise but not as often as I like unless you call chasing after a very active one year old exercise. Thanks for you comments.